# SDR DALA2018033002037

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 82,006 hours, 29,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FUSELAGE SKIN AT BS 1654.5, STRINGER 13L FOUND CRACKED.  REMOVED THE DAMAGED AREA, PERFORMED EDDY CURRENT, AND INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 53-80-01, REPAIR 7.
